Louisiana, 2011Tornadoes and Damaging Winds in Louisiana, November 8, 2011
November 8, 2011 · NWS SHV · 13 events in 10 counties and zones
A potent upper level storm system moved out of the Texas Hill County and into the Southern Plains during the afternoon of November 11th. Deep layer shear and low level shear was significant enough for supercells and mesocyclones during the afternoon and evening hours across the region given the instability in place.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $375,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A potent upper level storm system moved out of the Texas Hill County and into the Southern Plains during the afternoon of November 11th. Deep layer shear and low level shear was significant enough for supercells and mesocyclones during the afternoon and evening hours across the region given the instability in place. Discrete storms developed ahead of a strong cold front and some of these storms produced damaging wind gusts, large hail and tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 8, 3:54 PM CST, 59 minutes earlier.
Area forecast discussion, Nov 8, 3:54 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 PM CST TUE NOV 8 2011
.DISCUSSION...
TORNADO WATCH 875 REMAINS IN EFFECT FOR MUCH OF THE AREA UNTIL
600 PM. THIS WATCH GENERALLY COVERS AN AREA WEST OF A LINE FROM
COLUMBIA AR...TO MANY LA.
SHOWERS AND THUNDERSTORMS ARE STILL FORMING AHEAD OF A COLD FRONT
CURRENTLY LOCATED NEAR A PARIS...WACO TEXAS LINE. WE ARE STILL
ISSUING SEVERE AND TORNADO WARNINGS ON ACTIVITY IN EAST TEXAS...AS
THE ENVIRONMENT REMAINS RIPE FOR SEVERE ACTIVITY. CAPE 1000 -1500
J/KG...LI/S -2 TO -4...AND DEEP LOW TO MID LEVEL MOISTURE IS
HELPING TO IGNITE THIS ACTIVITY AHEAD OF THE FRONT. ISOLATED
TORNADO ACTIVITY WILL REMAIN POSSIBLE THROUGH THE EVENING
HOURS...AS MODELS CONTINUE TO SHOW A DECENT AMOUNT OF DEEP LAYER
SHEAR AHEAD OF THE BOUNDARY.
THE FRONT IS EXPECTED TO BE NEAR A COLUMBIA AR...SHREVEPORT
LA...LUFKIN TEXAS LINE AROUND MIDNIGHT...AND NOT MOVING EAST OF
THE AREA UNTIL 600 AM TOMORROW MORNING. A VERY WET FORECAST
CONTINUES TO LINGER ACROSS THE AREA AHEAD OF THIS FRONT. HOWEVER
WE START DROPPING POPS OFF SIGNIFICANTLY AFTER FROPA.
COLD AIR ADVECTION WILL TAKE PLACE TOMORROW...WITH TEMPS POSSIBLY
APPROACHING FREEZING IN MC CURTAIN COUNTY AND THE ADJACENT
ARKANSAS COUNTIES WEDNESDAY NIGHT. THE EXTENDED FORECAST IS VERY
DRY THROUGH THE REST OF THE WEEK AND INTO THE WEEKEND...WITH RAIN
CHANCES RETURNING EARLY NEXT WEEK.
TEMPS ARE NEAR GUIDANCE VALUES.
ELEVEN
&&
.AVIATION...
MOST CIGS ACROSS AREA THIS AFTN HAVE LIFTED TO LOW VFR.
HOWEVER...SCATTERED TSTMS OVER EAST TX HAVE INTENSIFIED. LINE
SEGMENT OF STG TSTMS MOVG INTO TYR TERMINAL AREA...LIKELY REACHING
GGG BY 21Z. OTHER CONVECTION MOVG ACROSS LFK AREA BY 21Z. SHV AND
TXK TERMINALS LIKELY TO SEE TSTMS BY 22Z...MAY NOT REACH ELD AND MLU
UNTIL AFTER 00Z WED. STG LOW LVL SHEAR...DIVERGENCE ALOFT...AND DEEP
LOW LVL MOISTURE THIS AFTN...CONVECTION NOT LIKELY TO DIMINISH UNTIL
WELL AFTER 00Z...ALTHOUGH MAY BE EAST OF AT LEAST TYR TERMINAL BY
THEN. TSTMS WITH HEAVY RAIN AND STRONG DOWNDRAFT WINDS EXPECTED WITH
ROTATING STORMS POSSIBLE. CONVECTION MOVE EAST OF CWA AFTER
06Z...WITH SKIES BECMG SKC AND NW WINDS 15 TO 20 KTS BEFORE 18Z
WED. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 50 65 39 64 35 / 70 0 0 0 0
MLU 55 65 41 62 33 / 90 10 10 0 0
DEQ 43 61 33 62 34 / 60 0 0 0 0
TXK 46 61 36 61 35 / 60 0 0 0 0
ELD 49 63 37 61 34 / 80 10 0 0 0
TYR 46 62 40 62 37 / 50 0 0 0 0
GGG 46 63 39 63 36 / 60 0 0 0 0
LFK 45 66 40 66 34 / 70 0 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
11/07
Hazardous weather outlook, Nov 8, 6:02 AM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
602 AM CST TUE NOV 8 2011
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-081800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
602 AM CST TUE NOV 8 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL INCREASE LATER THIS MORNING ACROSS
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS...AHEAD
OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL EMERGE OUT FROM THE
SOUTHERN ROCKIES AND INTO THE SOUTHERN PLAINS. THESE SHOWERS AND
THUNDERSTORMS WILL INTENSIFY THIS AFTERNOON DURING PEAK HEATING AS
THEY ENTER EXTREME EASTERN TEXAS...NORTH LOUISIANA...AND SOUTHWEST
ARKANSAS. GIVEN THE STRONG WIND SHEAR AND FORCING IN PLACE...SOME
OF THESE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING
WINDS AND ISOLATED TORNADOES. HOWEVER...THE SEVERE WEATHER THREAT
WILL BE DEPENDENT ON THE EXTENT OF INSTABILITY IN PLACE...WHICH
COULD BE INHIBITED BY CLOUD COVER AND SHOWERS THAT MAY DEVELOP
AHEAD OF THE PRIMARY BAND OF THUNDERSTORMS. IN ADDITION TO THE
SEVERE THUNDERSTORM THREAT...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AREAWIDE...WITH RAINFALL AMOUNTS OF ONE TO THREE INCHES
EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THE SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THIS EVENING...WITH
COOLER AND DRIER AIR FILTERING SOUTHEAST BEHIND A COLD FRONT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TODAY AND THIS EVENING.
15
In the hours before
Local storm report, Nov 8, 3:21 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL WHITE OAK 32.53N 94.86W
11/08/2011 E1.75 INCH GREGG TX BROADCAST MEDIA
&&
25Special weather statement, Nov 8, 3:21 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CST TUE NOV 8 2011
OKZ077-082215-
MCCURTAIN-
321 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 PM CST...FOR THE FOLLOWING
COUNTY...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW AND IDABEL...
AT 318 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BROKEN BOW...
MOVING NORTHEAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
03Local storm report, Nov 8, 3:37 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
337 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 N JACKSONVILLE 31.98N 95.26W
11/08/2011 E0.88 INCH CHEROKEE TX TRAINED SPOTTER
HEAVY RAIN AND HAIL ON HWY 69
&&
25Local storm report, Nov 8, 3:40 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 6 NW TYLER 32.39N 95.38W
11/08/2011 E0.88 INCH SMITH TX BROADCAST MEDIA
REPORTED ON HWY 110 NORTH
&&
04Special weather statement, Nov 8, 4:24 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
424 PM CST TUE NOV 8 2011
LAZ001-002-TXZ138-151-082330-
BOSSIER-CADDO-HARRISON-PANOLA-
424 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
IN NORTHWEST LOUISIANA...
CADDO AND BOSSIER...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...GREENWOOD...HAUGHTON...
SHREVEPORT AND WASKOM...
AT 422 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GREENWOOD...OR
16 MILES SOUTHWEST OF SHREVEPORT...MOVING EAST NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM. IN ADDITION...VERY HEAVY DOWNPOUR OF RAINFALL...WHICH MAY
EXCEED ON INCH IN A SHORT PERIOD OF TIME...MAY CAUSE TRAVEL PROBLEMS
DURING PEAK RUSH HOUR.
VIILocal storm report, Nov 8, 4:53 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO JOAQUIN 31.97N 94.05W
11/08/2011 SHELBY TX AMATEUR RADIO
JOAQUIN FD SPOTTED A TORNADO ON THE GROUND...HEADED
NORTHEAST TOWARD LONGSTREET.
&&
04Event by event
7 tornado, 5 thunderstorm wind, 1 lightning. Local standard time, as filed.
Tornado, De Soto
- When
- November 8, 4:53 PM CST to 5:13 PM CST
- Where
- De Soto County, 1.48 mi SE of Funston to 3.25 mi SW of Reeds Store
- Rating
- EF2
- Path length
- 9.59 mi
- Path width
- 200 yd
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.036, -93.951
Multiple trees were snapped and uprooted along a near 10 mile track. A tornado touched down 5 miles NE of Logansport in De Soto Parish. The tornado continued northeast crossing Hwy. 3015 and ending 4 miles south of Gloster on Hwy. 171. Two homes suffered substantial damage as a result of trees falling on them. The heaviest damage was near SR. 5 along Funston Road where the tornado measured a width of 200 yards. Winds are estimated at 110-115 mph.
Thunderstorm Wind, De Soto
- When
- November 8, 5:20 PM CST
- Where
- De Soto County, 0.91 mi NW of Keatchie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.190, -93.930
Trees were downed near the Four Forks community.
Lightning, Claiborne
- When
- November 8, 5:50 PM CST
- Where
- Claiborne County, 2.82 mi SSE of Ruple
- Property damage
- $75,000
- Reported by
- Amateur Radio
- Coordinates
- 32.790, -93.140
Lightning struck a home west of Homer, Louisiana resulting in a fire and significant damage.
Tornado, Caddo
- When
- November 8, 5:50 PM CST to 5:54 PM CST
- Where
- Caddo County, 1.1 mi ENE of Gayles to 2.16 mi NE of Cecile
- Rating
- EF0
- Path length
- 2.51 mi
- Path width
- 75 yd
- Continued into
- Bossier, La (SHV)
- Reported by
- NWS Storm Survey
- Coordinates
- 32.338, -93.614
A few trees were snapped on the west side of the Red River along Hwy. 1 north of the Ellerbe Rd. intersection. A spotter also added confirmation with film as he photographed this tornado as it crossed the river. This tornado then continued into Bossier Parish, Louisiana. Winds were estimated at 70-75 mph.
Tornado, Bossier
- When
- November 8, 5:54 PM CST to 5:55 PM CST
- Where
- Bossier County, 1.43 mi WSW of Elm Grove to 1.15 mi SW of Elm Grove
- Rating
- EF0
- Path length
- 0.34 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.339, -93.571
This tornado is a continuation of the storm that first touched down in Caddo Parish. A spotter also added confirmation with film as he photographed this tornado as it crossed the river and approached the Elm Grove community in Bossier Parish. Damage was limited to trees. The tornado lifted as it approached Hwy. 71 south of Elm Grove, Louisiana. Winds were estimated at 70-75 mph.
Tornado, Webster
- When
- November 8, 6:20 PM CST to 6:31 PM CST
- Where
- Webster County, 1.29 mi WSW of Ogden to 3.08 mi SE of Dubberly
- Rating
- EF0
- Path length
- 5.56 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.462, -93.290
This tornado was part of the same supercell thunderstorm which spawned the tornadoes near Logansport and Elm Grove Louisiana. It was also one of two tornadoes in close proximity. The tornado first touched down along Hwy. 7 about 1.5 miles northwest of Heflin, Louisiana. The tornado then tracked northeast crossing Mason Fells Road and Hwy. 531 with several trees snapped and uprooted along the path before ending on Coussons Road, about 3 miles southeast of Dubberly, Louisiana. Winds were estimated at 75-80 mph.
Tornado, Webster
- When
- November 8, 6:29 PM CST to 6:33 PM CST
- Where
- Webster County, 1.54 mi S of Dubberly to 2.58 mi E of Dubberly
- Rating
- EF0
- Path length
- 2.94 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.508, -93.246
This tornado was part of the same supercell thunderstorm which spawned the tornadoes near Logansport and Elm Grove, Louisiana. It was also one of two tornadoes in close proximity. This tornado first touched just west of the intersections of Coussons Road and Hwy. 531 and moved northeast snapping and uprooting several trees. The tornado crossed Magnolia Road and eventually lifted along Harvey’s Barber Shop Road where several large tree limbs were broken. Winds were estimated at 65-70 mph.
Thunderstorm Wind, Bienville
- When
- November 8, 6:49 PM CST
- Where
- Bienville County, 1.88 mi WNW of Gibsland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.560, -93.080
Trees were downed along Interstate 20 between mile markers 56 and 57.
Thunderstorm Wind, Lincoln
- When
- November 8, 7:40 PM CST
- Where
- Lincoln County, 2.07 mi S of Simsboro
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.500, -92.780
Trees were downed on Hwy. 507 just south of Simsboro, Louisiana.
Thunderstorm Wind, Union
- When
- November 8, 7:40 PM CST
- Where
- Union County, 1.35 mi ESE of Bernice
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.810, -92.630
Trees were downed on LA. 2 southeast of Bernice, Louisiana.
Tornado, Sabine
- When
- November 8, 8:26 PM CST to 8:35 PM CST
- Where
- Sabine County, 2.21 mi NNW of Peason Dam to 4.61 mi NE of Peason
- Rating
- EF1
- Path length
- 5.18 mi
- Path width
- 200 yd
- Continued into
- Natchitoches, La (SHV)
- Reported by
- NWS Storm Survey
- Coordinates
- 31.448, -93.318
The National Weather Service conducted a storm survey in Sabine and Natchitoches Parishes, and concluded that storm damage was the result of an EF1 tornado. The tornado touched down at around 8:26 PM, approximately 8 miles East of Florien along State Highway 118, where it knocked down several small trees and snapped limbs. The storm then moved into Natchitoches Parish, Louisiana.
Tornado, Natchitoches
- When
- November 8, 8:35 PM CST to 8:39 PM CST
- Where
- Natchitoches County, 4.34 mi SSW of Bellwood to 3.09 mi S of Bellwood
- Rating
- EF1
- Path length
- 1.93 mi
- Path width
- 200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.475, -93.236
This tornado is a continuation of the tornado that first touched down in Sabine Parish east of Florien, Louisiana. The National Weather Service conducted a storm survey in Sabine and Natchitoches Parishes, and concluded that storm damage was the result of an EF1 tornado. The tornado crossed the Sabine Parish/Natchitoches Parish line at 8:35 PM. It crossed through the Kisatchie National Forest snapping numerous trees and knocking down powerlines in a swath approximately 200 yards wide. Kisatchie Forest Rangers estimate that nearly 30-40 acres of timber was damaged or destroyed. The tornado lifted just west of Hwy. 117 prior to reaching the ranger station along Hwy. 117.
Thunderstorm Wind, Natchitoches
- When
- November 8, 9:00 PM CST
- Where
- Natchitoches County, 1.36 mi WSW of Natchitoches
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.760, -93.100
A tree was downed blocking Golddona Road. Another tree was downed along with powerlines on 8 Mile Loop.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Coastal Flood in Alaska, November 8 to 10, 20111 death · $24 million · 6 events
- Tornadoes and Damaging Wind in Texas, November 8, 2011$150,000 · EF1 · 4 events
- Flash Flooding and Damaging Winds in Oklahoma, November 8, 2011$110,000 · 61 kt wind · 4 events
- Tornado in Oklahoma, November 8, 2011$25,000 · EF1 · 1 event
- Tornadoes and Hail in Texas, November 8, 2011EF1 · 8 events
- Tornado in Texas, November 8, 2011$10,000 · EF1 · 1 event
- Blizzard and High Wind in Alaska, November 8 to 9, 201181 kt wind · 13 events
- Hail and Damaging Wind in Texas, November 8, 20111 in hail · 4 events
- Funnel Clouds and Heavy Rain in Arkansas, November 8, 20113 events
- Drought in Alabama, November 8 to 29, 20112 events
- Flood and Damaging Wind in Missouri, November 8, 2011$10,000 · 65 kt wind · 2 events
- Drought in Hawaii, November 8 to 30, 20112 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 348670, 348671, 348677, 348678, 348679, 348682, 348680, 348687, 348689, 348690, 348672, 348674, 348691.